# SDR REXA2021071300495

- Difficulty date: June 15, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 15,180 hours, 11,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE FLOORBEAM, COCKPIT FLOOR SUPPORT J ANGLE CORRODED.  REMOVED J ASSY ANGLE AND REPLACED WITH NEW J ASSY ANGLE P/N: CC670-340095-1 IAW CRJ 900 SRM 51-42-21-001-001-A01, 51-42-06-001-001-001-A01, 51-25-16-001-001-A01, 51-21-11-001-001-A01.
